# SDR CA160112009

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 17,534 hours
- Engine: Pwa PW306B
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: AHA22276
- Condition: Cracked
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE OF THE BRAKE ROTORS CRACKED THROUGH THE RIVET HOLES WHICH HOLD THE CLIP OR STIRRUP UPON THE SLOT IN THE ROTOR.
